MathSciNet Relay Station
MathSciNet bibliographic data
MR2037967 65H20 (34A36 34C15)
He, Ji-Huan The homotopy perturbation method nonlinear oscillators with discontinuities. Appl. Math. Comput. 151 (2004), no. 1, 287–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement